# SDR SWAA2022020864743

- Difficulty date: January 26, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Ext. Service Doo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR INTERNAL SKIN HAS CORROSION AT BONDING HOLE AREA ; / [01] SRM 52-40-01-0I-4 IDENTIFICATION AND SRM 52-40-01-1A-4 ALLOWABLE DAMAGE 4 ARE APPLICABLE; [02] REMOVED DAMAGE AT DISCREPANCY AREA L= 0.9' W=0.9' DEPTH= 0.032' ORIGINAL THICKNESS 0.060' MATERIAL REMAINING 0.028' MAX LOSS 0.032' PER SRM 51-10-02 AND EVALUATED DAMAGE AND FOUND OUT OF LIMITS PER SRM 52-40-01=1A-4 FIG 103 DETAIL E . DEPTH GAGE ID ATS2472 S/N UNKNOWN DUE 12/2022; [03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.; [04] REMOVED AND REPLACED LAV SERVICE DOOR PN 146A7410-6 LOT 1462097-8 PER IPC 52-49-07-01 AND AMM 52-49-07-400-801. M1 MILLIOHM METER ID ATS1751 S/N DC004716 DUE 10/2022. TORQUE WRENCH ID ATS597 S/N1109010394 DUE 09/2022; [05] INSTALLED PART IN TABLE.; [06] VERIFIED CORRECTIVE ACTION 4.
